# SDR AALA201712139026

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 62,099 hours, 23,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY ESCAPE SLIDE COVER CAME OFF. MAINTENANCE ADJUSTED L2 SLIDE COVER CLIPS AS REQUIRED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
